# SDR REXA2015112201114

- Difficulty date: November 22, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER MOUNTING ANGLE IS CORRODED.  R & R SERVICE DOOR LOWER MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
